MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM COLLARED STEM, HA COATED STEM SIZE 2 STD; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA AMISTEM COLLARED STEM, HA COATED STEM SIZE 2 STD; CEMENTLESS FEMORAL STEM
Catalog Number 01.18.232
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 07/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 august 2017.Lot 140728: (b)(4) items manufactured and released on 31 march 2014.Expiration date: 2019-02-28.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of instability.There was no bone growth on the implant which caused the instability.The surgeon revised the stem and head.The surgery was completed successfully.X-rays are available.Explants are not available.

Brand Name
AMISTEM COLLARED STEM, HA COATED STEM SIZE 2 STD
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6819951
Report Number3005180920-2017-00468
Device Sequence Number1511243
Product Code LZO
UDI-Device Identifier07630030804571
UDI-Public07630030804571
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue Number01.18.232
Device Lot Number140728
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2017
Initial Report FDA Received Date08/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR